Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pain in the ear and neck after taking lovosome and prednisone for sinus infection. Solution?

i have been treated with levosome antibotic and predisone for possible sinsus infection i told md that just below ear was very sore inside my ear was sore like when you press on bone in ear and in the back of my neck especially the right side almost like i slept on it wrong after medication and 4 trips to md i am still in pain my email is YYYY@YYYY
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Welcome in H.C.M. for consultation.
I have gone through your query regarding severe pain in ear and neck. As you said that you are given antibiotic levosome and steroid predisone for your sinus infection. You have not any previous history of ear disease in the form of ear discharge, and heard of hearing etc.
Considering your complaints and assuming as your ears were normal before, your sinus infection has reached up to throat and via Eustachian tube it has reached to middle ear thus giving rise to severe pain in ears and the area behind the ear in the neck.
you are advice to go for these investigations-
(1) C.T.scan of paranasal sinuses.
(2) Culture and sensitivity of throat swab.
(3) Pure tone audiometery.
A thorough examination of ear, nose and throat is necessary and after its co-relation with inferences of investigations one can made proper diagnosis and that can be accordingly plan for treatment.

With Regards.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor